MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah UHR BIPOLAR 26X50mm; Prosthesis, hip, hemi-, femoral, metal

Stryker Orthopaedics-Mahwah UHR BIPOLAR 26X50mm; Prosthesis, hip, hemi-, femoral, metal
Catalog Number UH1-50-26
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's left hemi hip was revised due to dislocation of the bipolar component from the patient's native acetabulum.A 50mm bipolar component and 26 +4 lfit head were revised to a 52mm bipolar component and another 26 +4 lfit head.Rep confirmed there were no allegations against the revised femoral head, and that no further information will be released by the hospital or surgeon.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.

Brand Name
UHR BIPOLAR 26X50mm
Common Device Name
Prosthesis, hip, hemi-, femoral, metal
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50516759
Report Number0002249697-2026-00799
Device Sequence Number9309728
Product Code KWL
UDI-Device Identifier07613327017090
UDI-Public07613327017090
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K800207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberUH1-50-26
Device Lot NumberJ588YT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexFemale